# SDR ABXA040332

- Difficulty date: August 31, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 87,972 hours, 27,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DEVIATION PER ABX REA D853-50097MR, REPAIR TRIPLER, FUSELAGE SKIN, FS 273-280, LONGERON 19 LEFT - 20 LEFT.  REPAIRED AREA IAW ABX REA D853-50097MR.  COI GENERATED FOR MAINTENANCE TRACKING.
